# SDR AALA201808299016

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 8,863 hours, 3,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: False Indication
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DOES NOT INDICATE ARMED ON ECAM EVEN THOUGH HANDLE WAS DOWN. THE AIRCRAFT WAS GROUNDED.  PERFORMED TEST IAW AMM 52-73-00. CHECKED GOOD.
